EconPapers    
Economics at your fingertips  
 

Real interest parity (RIP) over the 20th century: New evidence based on confidence intervals for the largest root and the half-life

Sofiane H. Sekioua

Journal of International Money and Finance, 2008, vol. 27, issue 1, 76-101

Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0261-5606(07)00108-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:27:y:2008:i:1:p:76-101

Access Statistics for this article

Journal of International Money and Finance is currently edited by J. R. Lothian

More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jimfin:v:27:y:2008:i:1:p:76-101